The Hadamard compositions of Dirichlet series absolutely converging in half-plane

  • M.M. Sheremeta Ivan Franko National University of Lviv, Lviv, Ukraine
  • O.M. Mulyava Kyiv National University of Food Technologies, Kyiv, Ukraine
Keywords: Dirichlet series; Hadamard composition; maximal term


For Dirichlet series with different finite abscissas of absolute convergence in terms of generalized orders the growth of the Hadamard composition of their derivatives is investigated.
A relation between the behavior of the maximal terms of Hadamard composition of derivatives and of the derivative of Hadamard composition is established.

Author Biography

M.M. Sheremeta, Ivan Franko National University of Lviv, Lviv, Ukraine

Department of Mechanics and Mathematics, Professor


Hadamard J. Theoreme sur le series entieres// Acta math. – 1899. – V.22. – P. 55–63.

Hadamard J. La serie de Taylor et son prolongement analitique // Scientia phys.-math. – 1901, №12. – P. 43–62.

Bieberbach L. Analytische Fortzetzung. – Berlin, 1955.

Korobeinik Yu.F., Mavrodi N.N. Singular points of the Hadamard composition// Ukr. Math. Zhurn. – 1990. – V.42, №12. – P. 1711–1713. (in Russian)

Sen M.K. On some properties of an integral function $f∗g$ // Riv. Math. Univ. Parma (2). – 1967. – V.8. – P. 317–328.

Sen M.K. On the maximum term of a class of integral functions and its derivatives// Ann. Pol. Math. – 1970. – V.22. – P. 291–298.

Mulyava O.M., Sheremeta M.M. Properties of Hadamard’s compositpons of derivatives of Dirichlet series// Visnyk Lviv Univ. Ser Mech.-Math. – 2012. – V.77. – P. 157–166.

Dagene E. On the central exponent of a Dirichlet series// Litovsk. mat. sb. – 1968. – V.8, №3. – P. 504–521. (in Russian)

Skaskiv O.B. On Wiman’s theorem concerning the minimum modulus of a function analytic in the unit disk// Izv. Akad. Nauk SSSR, Ser. Mat. – 1989. – V.53, No4. – P. 833–850. (in Russian). Engl. transl. in Math. USSR, Izv. – 1990. –V.35, №1. – P. 165–182. doi:10.1070/IM1990v035n01ABEH000694

Skaskiv O.B. On the minimum of the absolute value of the sum for a Dirichlet series with bounded sequence of exponents// Mat. Zametki. – 1994. – V.56, No5. – P. 117–128. (in Russian). English translation in Math. Notes. – 1994. – V.56, №5. – P. 117–128. doi:10.1007/BF02274666

Skaskiv O.B., Stasiv N.Yu. Abscissas of the convergence Dirichlet series with random exponents// Visnyk Lviv Univ. Ser Mech. Math. – 2017. – V.84. – P. 96–112. (in Ukrainian)

Kuryliak A.O., Skaskiv O.B., Stasiv N.Yu. On the convergence of random multiple Dirichlet series//Mat. Stud. – 2018. – V.49, №2. – P. 122–137.

Leontev A.F. Series of exponents. – Moscow: Nauka, 1976. (in Russian)

Sheremeta M.M. Entire Dirichlet series . – Kyiv: ISDO, 1993. (in Ukrainian)

Gal’ Yu.M., Sheremeta M.M. On the growth of analytic fuctions in a half-plane given by Dirichlet series//Dokl. AN Ukrainian SSR, ser. A. – 1978. – №12. - P. 1964–1067. (in Russian)

Gal’ Yu.M. On the growth of analytic fuctions given by Dirichlet series absolute convergent in a half-plane. - Drohobych. – 1980, 40 p. – Manuscr. Dep. VINITI, 4080-80 Dep. (in Russian)

Juneja O.P., Singh Prem On the lower order of an entire function defined by Dirichlet series// Math. Ann. – 1969. – V.184. – P. 25–29.

Bojchuk V.S. On the growth of Dirichlet series absolute convergent in a half-plane // Mat. sb. – Kyiv: Nauk. dumka, 1976. – P. 238–240. (in Russian)

Gaisin A. M. A bound for the growth in a half-plane of a function represented by a Diriclet series// Math. sb. – 1982. – V.117 (159), №3. – P. 412–424 (in Russian)

How to Cite
Sheremeta M, Mulyava O. The Hadamard compositions of Dirichlet series absolutely converging in half-plane. Mat. Stud. [Internet]. 2020Mar.17 [cited 2021Dec.9];53(1):13-8. Available from: